# SDR 95ZZZX3808

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5252V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0485
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C1560200101
- Condition: Cracked
- Location: End Flange
- Part time: 45 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FLANGE CRACKED TWO-THIRDS OF THE WAY AROUND, 45 HOURS TOTAL TIME.  AD 83-14-04 HAD BEEN DONE REGULARLY EACH 50 HOURS.  MUFFLER WHICH THIS REPLACED 45 HOURS AGO HAD THE FLANGE OBLITERATED.  TOTAL TIME ON THAT MUFFLER COULD NOT BE DETERMINED, BUT IT WAS NOT TOO OLD.
